# SDR ORJA99144

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Rows 1/2/3/8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHTS AT ROWS 1, 2, 3, 8, RIGHT SIDE ONLY, ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED FORWARD BATTERY PACK NEXT TO FORWARD GALLEY DOOR.  OPS CHECK NORMAL PER MM 33-53-00.  (M)
